Global Uniform Asymptotic Stability of a Class of Switched Linear Systems with an Infinite Number of Subsystems

Feizi, E., Suratgar, A. A., Araghi, L. F. . Abstract and Applied Analysis 2014. 2014 (302542) :-

Locate this article in:

Bibtex

@article{CIS-314905,
  Author = {Feizi, E. and Suratgar, A. A. and Araghi, L. F.},
  Title = {Global Uniform Asymptotic Stability of a Class of Switched Linear Systems with an Infinite Number of Subsystems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {302542},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles